Publication
Title
Speed modulation in hylobatid bipedalism: a kinematic analysis
Author
Language
English
Source (journal)
Journal of human evolution. - London
Publication
London : 2006
ISSN
0047-2484
Volume/pages
51:5(2006), p. 513-526
ISI
000242130800007
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.05.2017
To cite this reference